# SDR 2007UALA00226

- Difficulty date: January 26, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 50,483 hours, 17,330 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Buckled
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ASSY HARNESS BUCKLES AT DOOR 1L WILL NOT LATCH SLIDE PACK CORRECTLY ONTO DOOR ASSY. REPLACED SLIDE ASSY HARNESS AS WELL AS SLIDE ASSY. CAUSE OF FAILURE NOT ESTABLISHED AT THE TIME.
